Location of Repository

On a Conjecture of Frankl and Füredi

By Ameera Chowdhury

Abstract

Frankl and Füredi conjectured that if F ⊂ 2X is a non-trivial λ-intersecting family of size m, then the number of pairs {x,y} ∈ ( X) 2 that are contained in some F ∈ F is at least ( m) 2 [P. Frankl and Z. Füredi. A Sharpening of Fisher’s Inequality. Discrete Math., 90(1):103-107, 1991]. We verify this conjecture in some special cases, focusing especially on the case where F is additionally required to be k-uniform and λ is small.

Year: 2013
OAI identifier: oai:CiteSeerX.psu:10.1.1.372.6433
Provided by: CiteSeerX
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • http://citeseerx.ist.psu.edu/v... (external link)
  • http://www.combinatorics.org/o... (external link)
  • Suggested articles


    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.